# SDR JIKA202006231801

- Difficulty date: June 18, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 42,519 hours, 44,451 cycles
- Engine: Pwa PW118
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT79100080D
- Part serial: E38389266
- Condition: Defective
- Location: Oil Pressure
- Part time: 602 hours, 827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KPDX THE CREW HAD JUST COMPLETED THEIR CRUISE CHECKLIST AND WHILE FLYING AT THE NORMAL CRUISE ALTITUDE OF 15,000 FEET WHEN THE RIGHT ENGINE OIL PRESSURE BEGAN TRENDING TOWARD LOW PRESSURE. WITHIN 30 SECONDS, THE RIGHT ENGINE OIL PRESSURE SETTLED JUST ABOVE 40 PSI, (RED LINE). SINCE THE ENGINE OIL PRESSURE DID NOT GO BELOW RED LINE AT 40PSI, THERE WAS NO "OIL" ANNUNCIATION ON THE MAP. AS THE OIL PRESSURE SETTLED, THE RIGHT ENGINE OIL TEMPERATURE BEGAN TO RISE NOTICEABLY. AS THE OIL TEMPERATURE EXCEEDED 100 DEG C AND INTO THE YELLOW ARC, THE CREW DETERMINED DETERMINED THAT A PRECAUTIONARY ENGINE SHUTDOWN WAS NECESSARY. BY THE TIME THE RIGHT ENGINE WAS SHUT DOWN, ITS OIL TEMPERATURE WAS APPROACHING REDLINE.  CREW EXECUTED THE MEMORY ITEMS TO SHUT DOWN THE RIGHT ENGINE AND DECLARED AN EMERGENCY REQUESTED RETURNING TO KPDX WHILE FIRST OFFICER COMPLETED THE ENGINE SHUTDOWN GUIDED BY QRH.  PORTLAND EMERGENCY CREWS WERE DISPATCHED TO RUNWAY 28L.  AIRCRAFT PROCEEDED TO KPDX WITH SINGLE ENGINE PER QRH AND SAFELY LANDED.   PDX MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE OIL PRESSURE TRANSMITTER WITH SERVICEABLE UNIT PER EMB120 AMM 79-31-01.  OPERATIONAL AND LEAK CHECK NORMAL.
